Pure and Applied Mathematics Quarterly

Volume 13 (2017)

Number 3

Special Issue in Honor of Simon Donaldson

Guest Editors: Kefeng Liu, Richard Thomas, and Shing-Tung Yau

Remarks on Donaldson’s symplectic submanifolds

Pages: 369 – 388

DOI: http://dx.doi.org/10.4310/PAMQ.2017.v13.n3.a1

Author

Emmanuel Giroux (Université de Montréal, Québec, Canada)

Full Text (PDF format)

Partially supported by the ANR grant MICROLOCAL (ANR-15CE40-0006).

Received 9 January 2018

Published 12 November 2018